# SDR MASA200601173

- Difficulty date: April 23, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N75992
- Make and model: Cndair CL6002B19
- Aircraft serial: 7401
- Aircraft time: 10,059 hours, 9,355 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Spoiler Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7258 ORD.  SPOILER FAULT IN FLIGHT.  MX RESET THE SYSTEM. OP'S CHECK GOOD.
